| Catalog Number |
ME2010 |
| Medical Device Problem Codes |
Leak/Splash (1354); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported bd maxguard extension set was damaged the following information was received by the initial reporter with the following verbatim: the staff did have a me2010, and the tubing diameter is too small, is there something that bd can offer that is 2.2ml the medication is coming out when they are using me2010.The staff did have a me2010, and the tubing diameter is too small, is there something that bd can offer that is 2.2ml?.
Event or Problem Description
No additional information was provided.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of tubing diameter could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material me2010 because the lot number is unknown.The root cause of this failure could not be identified without a failure investigation.The bd customer rep was contacted to follow up with the customer on material options, with different tubing diameters.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.